# SDR DALA2017052404219

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 368-372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LOWER FUSELAGE E & E BAY STRINGER 27L FROM BS 368 - 372 IS CORRODED.  MAINTENANCE REPAIRED THE STRINGER IAW SRM 53-00-03, REPAIR 1,  DWGS 143A3241, REV E, AND 1411A3341, REV A.
